# SDR 96UAL900310

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Inlet
- Condition: Blocked
- Location: Rt Fuel Pump
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RIGHT FUEL PUMP ALTERNATED ON AND OFF.  *S/D*  INTERMITTENT PUMP OPERATION DUE TO PARTIAL BLOCKAGE OF PUMP INLET.  BLOCKAGE CAUSED BY IN TANK DEBRIS.
